# SDR SWAA2017020611681

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 53,935 hours, 30,817 cycles
- Engine: Ge CFM567B24
- Engine time: 25,880 hours, 14,983 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 876548
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, NR 1 MOTOR FAILED OIL QUANTITY TO ZERO THEN PRESS DROP FOLLOWED BY ENGINE SHUTDOWN. FOUND LOW PRESSURE TURBINE SEVERELY DAMAGED.  R&R NR 1 ENGINE PER MT.
